# SDR HALA20241105067

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 39,668 hours, 63,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS NOT WORKING. REMOVED AND REPLACED EXT EMERG. LIGHT BATTERY PER AMM 33-51-06. OPS CHECK GOOD.
